# SDR SWAA2020071499823

- Difficulty date: July 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,518 hours, 9,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE APPEARS DAMAGED.  REPOSITIONED SLIDE IN COMPARTMENT PER MT 725-61-06.
